Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikkifuri2

BP prolonged use (2yrs+)

To those who have been using 2.5% BP for over 2 years, have you experienced any ongoing redness + mild bloating? eusa_eh.gif

I stopped using BP for 1.5 years now (before i had applied it everyday for 2 years), and I am "recovering" from the redness, but not from the bloating.. sad.gif

Just curious...Thanx smile.gif

Share this post


Link to post
Share on other sites

How old are you ?

You probably gained some weight (a few pounds) and some is in your face. I am 34 and I noticed this happening around age 30. My face also seemed a little less tight. Is this what you are talking about ? For some of my friends, it started happening in their late 20's.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×